Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 36, Number 4, 1997

Growth of periodic points and rotation vectors on surfaces
pp. 765-774(10)
Authors: Pollicott, M.; Sharp, R.

Favourites:
ADD

Realization of GHYS inequality
pp. 775-782(8)
Author: Minakawa, H.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

The fiber of the linearization map A(*)->K(Z)
pp. 829-848(20)
Authors: Klein, J. R.; Rognes, J.

Favourites:
ADD
Favourites:
ADD

On representing homotopy classes of spheres by harmonic maps
pp. 867-880(14)
Authors: Peng Chia Kuei; Tang Zi Zhou

Favourites:
ADD

An invariant of link homotopy in dimension four
pp. 881-898(18)
Author: Li, G.-S.

Favourites:
ADD

On the K-theory spectrum of a smooth curve over a finite field
pp. 899-930(32)
Authors: Dwyer, W. G.; Mitchell, S. A.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more